# SDR ASOA2012071301896

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,584 hours, 24,614 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 FS 559+12 IS CORRODED.  REMOVED CORRODED CARGO TRACK.  LOCATED & DRILLED NEW CARGO TRACK IAW SRM 51-40-11.  INSTALLED NEW CARGO TRACK IAW SRM 51-41-04.
